MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS
Model Number 863279
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) went onsite to evaluate the device in question.The fse indicated following the system instructions in the service manual, the monitor was restarted, and the system error messages are deleted.The philips field service engineer (fse) recommend replaced of the system speaker and pcb main board.The device was operational after the system was restarted.
 
Event or Problem Description
The customer reported an audio failure with the system.The device was in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18768775
Report Number1218950-2024-00127
Device Sequence Number12739385
Product Code DXN
UDI-Device Identifier00884838028401
UDI-Public00884838028401
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown